Asymptotics for a discrete-time risk model with the emphasis on financial risk

Details

Ressource 1Download: BIB_C0CE68FF57CA.P001.pdf (167.93 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_C0CE68FF57CA
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Asymptotics for a discrete-time risk model with the emphasis on financial risk
Journal
Probability in the Engineering and Informational Sciences
Author(s)
Hashorva  E., Li  J.
ISSN
0269-9648 (Print)
1469-8951 (Electronic)
Publication state
Published
Issued date
10/2014
Peer-reviewed
Oui
Volume
28
Number
4
Pages
573-588
Language
english
Abstract
This paper focuses on a discrete-time risk model in which both insurance risk and financial risk are taken into account. We study the asymptotic behavior of the ruin probability and the tail probability of the aggregate risk amount. Precise asymptotic formulas are derived under weak moment conditions of involved risks. The main novelty of our results lies in the quantification of the impact of the financial risk.
Keywords
Ruin probabilities, convolution equivalence, infinite-divisibility, tail probabilities, random-variables, finite-horizon, weighted sums, investments, distributions, insurance
Web of science
Create date
28/01/2014 20:08
Last modification date
21/08/2019 6:10
Usage data